cover image

The Journal of Electronics,Computer Networking and Applied Mathematics (JECNAM) having ISSN:2799-1156  is a double-blind, peer-reviewed, open access journal that provides publication of articles in all areas of Electronics, Computer Networking and Applied Mathematics. The objective of this journal is to provide a veritable platform for scientists and researchers all over the world to promote, share, and discuss a variety of innovative ideas and developments in all aspects of Computer Networking and Applied Mathematics.

The Journal welcomes the submission of manuscripts that meet the general criteria of significance and scientific excellence. Papers will be published shortly after acceptance. All articles published in JECNAM are peer-reviewed.

The Journal of Electronics,Computer Networking and Applied Mathematics is published Bimonthly (one volume per year) by HM Journals.

 

  • Editor in Chief:
    Dr. Robbi Rahim
    Sekolah Tinggi Ilmu Manajemen Sukma, Indonesia
    Email ID : editor.jecnam@gmail.com
  • E-ISSN : 2799-1156
  • Frequency : Six times a year
google orcid wos

Current Issue

Vol. 2 No. 05 (2022): Aug-Sept 2022
Published: 2022-08-01
View All Issues